# SDR BSAASRD0723

- Difficulty date: August 1, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N140ZV
- Make and model: Beech 1900D
- Aircraft serial: UE140
- Aircraft time: 24,328 hours, 34,437 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Part number: 1143840206
- Condition: Shorted
- Location: Windshield
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PUFF OF WHITE SMOKE FROM THE BOTTOM OF THE FIRST OFFICER'S FRONT WINDSHIELD.  FOUND -S- TERMINAL THAT WAS CURRENTLY BEING USED BURNED (SHORTED).  SWAPPED THE WIRE TO OTHER -S- TERMINAL, WINDSHIELD OP CHECK GOOD.
